# SDR IPXA11564655

- Difficulty date: February 6, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 18,978 hours, 12,461 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Bs 879-900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, FLOORBOARD AT STA 879 TO 900 RBL 45-60, DAMAGED AT FWD END.  R & R FLOORBOARD IAW EO 757-5320-9692G.
